# SDR SWAA2016070653554

- Difficulty date: May 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 60,903 hours, 47,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER STUB FRAME CRACKED AT BS 300, AT UPPER DOOR STOP FITTING.  R & R STUB FRAME IAW SRM & DWG.
